Skip to Main content Skip to Navigation
Journal articles

A characterization of perfect K4 - {e} - free graphs

Jean Fonlupt 1 Abdallah Zemirline
1 C&O - Equipe combinatoire et optimisation
IMJ-PRG - Institut de Mathématiques de Jussieu - Paris Rive Gauche
Complete list of metadatas

https://hal.univ-brest.fr/hal-00995877
Contributor : Abdallah Zemirline <>
Submitted on : Saturday, May 24, 2014 - 8:18:17 PM
Last modification on : Friday, April 10, 2020 - 5:29:30 PM

Identifiers

  • HAL Id : hal-00995877, version 1

Citation

Jean Fonlupt, Abdallah Zemirline. A characterization of perfect K4 - {e} - free graphs. Maghreb Math. Review, 1992, 1 (2), pp.161-202. ⟨hal-00995877⟩

Share

Metrics

Record views

122